Posted by: birdsandsquirrels | September 30, 2008

spotting

It’s been eleven days since my last provera pill, and all I’ve got is light, brown spotting. For two days. Is this all I’m going to get? I know I had a crappy lining last month, when the clomid failed to induce ovulation. I’ve been on clomid for 6 cycles straight. I doubt I had enough estrogen to prime the lining for the provera to work. Do I consider this my period? My last period (50 days ago) was super light too, from the clomid. What I don’t want to do is have to take the damned provera AGAIN before I can start the next cycle.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: